# SDR DALA2024111811013

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 85,070 hours, 32,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 2L DOOR WILL NOT CLOSE. CORRECTIVE ACTION: REPLACED 2L DOOR TORQUE TUBE LOWER SHAFT & COUPLER REF B757 AMM 52-11, NO DISCREPANCIES NOTED. (6428011)
